# SDR ABXA200908120040

- Difficulty date: August 12, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 72,249 hours, 34,610 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T220021
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MIGRATING OUT FROM BENEATH L/E RIB AT WING LWR SPAR NR 8 SLAT INBOARD AUX TRACK.
